# SDR HALA2018042300181

- Difficulty date: April 22, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 60,320 hours, 11,157 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: 300710607
- Part serial: 1311
- Condition: Malfunctioned
- Location: Fuel Qty
- Part time: 11,723 hours, 2,390 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK,  RIGHT MAIN AND TOTAL FUEL QTY INOPERATIVE.  FUEL QTY IND STATUS MESSAGE.   PERFORMED FIM 28-41 F/T 847 , NO CURRENT FAULTS , REPLACED FQIS PROCESSOR IAW AMM 28-41-08 SELF TEST PASSED,  OPS CHECKED GOOD.
